Aa
A
A
Close
725805_tn?1231053513
Skin rash?
I am wondering if anyone has had similar symptoms. History is  Ovarian Cancer with Metz to the liver and lungs.  Hospice benefits elected after the last round of chemo nearly killed her and her cancer was deemed not curable.  Last week a rash developed  on her feet.  It started as pin sized dots that looked like pettechia.  Within 2 days she had developed progressive swelling to the feet and lower legs.  The rash is now spread to all extremeties and now has large raised reddish purple spots with blisters.  There is no itching, just some discomfort from the rash.  Anyone had anything similar or have any ideas for me?
Discussion is closed
Cancel
2 Answers
Page 1 of 1
349465_tn?1289085364
What specific chemo has she been on lately? And how long ago was the last dose?
Teresa
Discussion is closed
Cancel
272338_tn?1252284004
Please give us a little more info to go on.
     Chris
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ovarian Cancer Community Resources